A Kantorovich Type Generalization of the Szasz Operators via Two Variable Hermite Polynomials


YAZICI S. , ÇEKİM B.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.30, no.4, pp.432-440, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 4
  • Publication Date: 2017
  • Title of Journal : GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Page Numbers: pp.432-440

Abstract

The purpose of this paper is to give the Kantorovich generalization of the operators via two variable Hermite polynomials which are introduced by Krech [1] and to research approximating features with help of the classical modulus of continuity, the class of Lipschitz functions, Voronovskaya type asymptotic formula, second modulus of continuity and Peetre's K - functional for these operators.